MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; SCREW

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; SCREW
Model Number 25-879-05-91
Medical Device Problem Codes Migration or Expulsion of Device (1395); Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Erosion (1750); Impaired Healing (2378); Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
Date of Event 02/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.Multiple mdr reports were filed for this event and patient, please see associated report: mdr 9610905-2018-00025; mdr 9610905-2018-00032; and mdr 9610905-2018-00033.
 
Event or Problem Description
It was reported that plates and screws were removed due to patient condition, osteonecrosis of the bone.Ifu (b)(4) contraindications include "patient conditions including: blood supply limitations, insufficient quantity or quality of bone or latent infections.".
 
Additional Manufacturer Narrative
An investigation was performed using visual and stereo microscopic inspection on the product returned.There were no indications of material or manufacturing defects.The results of the investigation have concluded that no failure was found.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Product for this patient is captured on mdr 9610905-2018-00024; mdr 9610905-2018-00025; mdr 9610905-2018-00032; and mdr 9610905-2018-00033 and follow ups.

Brand Name
LEVEL ONE CMF
Common Device Name
SCREW
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key7309546
Report Number9610905-2018-00024
Device Sequence Number19135552
Product Code HRS
UDI-Device Identifier00888118047755
UDI-Public(01)00888118047755
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K944565
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2018
Report Date (Section F) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number25-879-05-91
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Hospital
Date Report to Manufacturer01/31/2018
Initial Date Received by Manufacturer 01/31/2018
Supplement Date Received by Manufacturer01/31/2018
Initial Report FDA Received Date03/02/2018
Supplement Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age18 YR
Patient Weight75